Opuscula Mathematica
Opuscula Math. 32, no. 4 (), 751-760
Opuscula Mathematica

False alarms in fault-tolerant dominating sets in graphs

Abstract. We develop the problem of fault-tolerant dominating sets (liar's dominating sets) in graphs. Namely, we consider a new kind of fault - a false alarm. Characterization of such fault-tolerant dominating sets in three different cases (dependent on the classification of the types of the faults) are presented.
Keywords: liar's dominating set, fault-tolerant dominating set, false alarm, Hamming distance.
Mathematics Subject Classification: 05C69, 94B99.
Cite this article as:
Mateusz Nikodem, False alarms in fault-tolerant dominating sets in graphs, Opuscula Math. 32, no. 4 (2012), 751-760, http://dx.doi.org/10.7494/OpMath.2012.32.4.751
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.